# SDR ASAA2025102061745

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 37,285 hours, 11,433 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR JAMMED WHILE OPENING. EXCESSIVE FORCE WAS REQUIRED TO GET IT TO SWIVEL. GROUNDED - YES. VERIFIED WITH CSA AGENT L1 DOOR NOT LATCHED AND CLOSED WHEN ATTEMPTING TO OPEN DOOR FROM THE INSIDE OF ACFT. ACCOMPLISHED AMM TASK 52-11-00-200-801, FWD DOOR ENTRY DOOR CHECK. NO DEFECTS OR EXCESSIVE FORCE NOTED. L1 DOOR OPERATES NORMAL OPEN/CLOSE. NO HISTORY OF DISCREPANCIES PAST 90 DAYS.
